# SDR UALA2011122707121

- Difficulty date: December 24, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 47,835 hours, 12,987 cycles
- Engine: Pwa PW4056
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN BOTTLE MISSING.  REPLACED OXYGEN BOTTLE
